... and it is making me feel depressed during the day when it wears off.
Hi, Elaine! Trazadone is actually approved for use as an antidepressant with a starting dose of 50mg. The 25mg dose you take is sometimes prescribed as a sleep aid precisely because one of it's side effects is sedation. I wonder if that's what you're feeling the next day ~ a mild hangover, so to speak. How long have you been taking it? The day side effects generally resolve within just a few days to a week or two.
Meanwhile, how are you sleeping?
Best regards, Wildcat
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Apr 2013 • 12 answers
Posted 26 Nov 2013 • 2 answers
Posted 25 Jun 2015 • 3 answers
Posted 8 Oct 2015 • 3 answers
Posted 19 Feb 2016 • 1 answer